MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 HOTLINE FLUID WARMER, 390; WARMER, THERMAL, INFUSION FLUID

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 HOTLINE FLUID WARMER, 390; WARMER, THERMAL, INFUSION FLUID
Catalog Number HL-390
Medical Device Problem Codes No Audible Alarm (1019); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device does not alarm at over temperature.There was no reported patient involvement.
 
Additional Manufacturer Narrative
B3: year of event has been provided; month and day is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
One device was returned for analysis.Functional and visual tests were done, but the reported issue could not be duplicated; however, during the test, leaks were detected coming from the main block.The most likely cause of the leaks was damaged o-rings.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
LEVEL 1 HOTLINE FLUID WARMER, 390
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel aleman km21.7
parque industrial monterrey
apodaca CP666 03
MX  CP66603
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23085636
Report Number3012307300-2025-10812
Device Sequence Number10503062
Product Code LGZ
UDI-Device Identifier10695085002796
UDI-Public(01)10695085002796(11)230508
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHL-390
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown